Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor side effects/withdrawl happytailsintx

Posted by GradPsychStudent on May 18, 2004, at 4:23:36

In reply to Re: effexor side effects/withdrawl GradPsychStudent, posted by happytailsintx on May 18, 2004, at 0:19:25

I just wrote the longest reply it got erased, lemme sum it up.
Try to back on it through ur insurance, check the fees again. Explain your situation. Im sure they have a person who handles ur school.
Do not open your XR gelcaps to take a smaller dose. No matter what u hear.
Uve gone 2 weeks without, keep going.
Have a coffee (not too late before bed , unless coffee makes u very edgy, dont)
#1 EXERCISE hit some weights man, and do some running or fast walking. Do u have a school gym?
Good luck

> The Rx is for Effexor XR 150mg-taken once daily. Can I still divide them?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:GradPsychStudent thread:13781
URL: http://www.dr-bob.org/babble/20040515/msgs/348059.html